On some summation formulae for the Aleph-function of several variables

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-35 Number-2
Year of Publication : 2016
Authors : F.Y Ayant
  10.14445/22315373/IJMTT-V35P517

MLA

F.Y. Ayant "On some summation formulae for the Aleph-function of several variables", International Journal of Mathematics Trends and Technology (IJMTT). V35(2):126-132 July 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we aim to establish three interesting summation formulas for the multivariable Aleph-function . The results are derived with the help of classical summation theorems due to Watson, Dixon and Whipple. A few results are also obtained as special cases of our main findings. Since the multivariable Aleph-function is the most generalized function of several variables and its includes as specials cases many formulas involving special functions of one and several variables.

References
[1] Ayant F.Y. An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT). 2016 Vol 31 (3), page 142-154.
[2] Bailey W.N. Generalized hypergeometric function. Cambridge Tracts in Mathematics and Mathematical Physics No 32, Cambridge University, Cambridge, New York.
[3] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[4] C.K. Sharma and P.L. mishra : On the I-function of two variables and its properties. Acta Ciencia Indica Math , 1991 Vol 17 page 667-672.
[5] Sharma K. On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences , Vol 3 , issue1 ( 2014 ) , page1-13.

Keywords
Multivariable Aleph-function,Mellin-Barnes contour, Summation theorems, I-function of several variables, Aleph-function of two variables.